Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

Cagnetti, Filippo, Dal Maso, Gianni, Scardia, Lucia and Ida Zeppieri, Caterina (2019) Γ-Convergence of free discontinuity problems. Annales de l'Institut Henri Poincaré C, Analyse Non Linéaire, 36 (4). pp. 1035-1079. ISSN 0294-1449

Cagnetti, Filippo, Gomes, Diogo, Mitake, Hiroyoshi and Tran, Hung V (2015) A new method for large time behavior of degenerate viscous Hamilton--Jacobi equations with convex Hamiltonians. Annales de l'Institut Henri Poincaré C, Analyse Non Linéaire, 32 (1). pp. 183-200. ISSN 0294-1449

Nesi, Vincenzo, Palombaro, Mariapia and Ponsiglione, Marcello (2014) Gradient integrability and rigidity results for two-phase conductivities in two dimensions. Annales de l'Institut Henri Poincaré C, Analyse Non Linéaire, 31 (3). pp. 615-638. ISSN 0294-1449

Kenig, Carlos E and Koch, Gabriel S (2011) An alternative approach to regularity for the Navier–Stokes equations in critical spaces. Annales de l'Institut Henri Poincaré C, Analyse Non Linéaire, 28 (2). pp. 159-187. ISSN 0294-1449

Shahrokhi-Dehkordi, M S and Taheri, A (2009) Generalised twists, SO(n) and the p-energy over a space of measure preserving maps. Annales de l'Institut Henri Poincaré C, Analyse Non Linéaire, 26 (5). pp. 1897-1924. ISSN 0294-1449

Tang, Qi and Zhang, Kewei (2007) An evolutionary double-well problem. Annales de l'Institut Henri Poincaré C, Analyse Non Linéaire, 24 (3). pp. 341-359. ISSN 0294-1449

Hogan, Jeff, Li, Chun, McIntosh, Alan and Zhang, Kewei (2000) Global higher integrability of Jacobians on bounded domains. Annales de l'Institut Henri Poincaré C, Analyse Non Linéaire, 17 (2). pp. 193-217. ISSN 0294-1449

Zhang, Kewei (1998) On the structure of quasiconvex hulls. Annales de l'Institut Henri Poincaré C, Analyse Non Linéaire, 15 (6). pp. 663-686. ISSN 0294-1449

This list was generated on Tue May 18 19:16:03 2021 BST.